# SDR UPS01436077

- Difficulty date: May 30, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- Aircraft time: 74,753 hours, 20,928 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fastener
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 4 PYLON ATTACH FITTING TAPER LOCK FASTENER FOUND 4EA CRACKED. REF ATTACHED SKETCH.     LOCKS REPLACED AS PER EO 747-5740-12227-A.
